# SDR ZW0A0103404

- Difficulty date: June 12, 2001
- Submitted: June 13, 2001
- Operation: Air carrier
- Aircraft: N636TW
- Make and model: Boeing 767-3Q8
- Aircraft serial: 30301
- Aircraft time: 9,277 hours, 1,501 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Doubler
- Condition: Loose
- Location: L/E Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE RT WING NUMBER 8 SLAT HAD A REPAIR ON THE INBD EDGE THAT WAS LOOSE.  A 6 IN BY 3 IN DOUBLER INSTALLED PER SRM 51-70-10.  APPLIED METAL TO METAL HOT BOND 250 DEG APPROX PER 57-71-10.  CHECK-C 1-7-01 LAX.
